Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can amoebic dysentery be diagnosed without lab teats ?

helo..i just got from a doctor's clinic because of something i can't explain in my stomach.cramping..gas pain..frequent burping..watery stools for almost a week already..my doctor said i have amoebic dysentery ,,he did not even check my stool or my blood sample,but he concluded already, do u think he got some point?or is he right? helo..i just got from a doctor s clinic because of something i can t explain in my stomach.cramping..gas pain..frequent burping..watery stools for almost a week already..my doctor said i have amoebic dysentery,,he did not even check my stool or my blood sample,but he concluded already, do u think he got some point?or is he right?
Mon, 16 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics ,  
General & Family Physician 's  Response
Hi roselle,
He certainly must be having some reason to suspect amoebic dysentery. Probably that is a very common cause of dysentery in your area. To be certain, that, it is amoebic, stool examination is required. On clinical examination we can suspect amoebiasis, if there is tenderness in the right iliac fossa, on deep palpation.
I find this answer helpful
  User's Response
hi roselle mae b. macul, since you have watery stool,pain,cramp and gas it can even doubt for cholera also.
but you didnt explain the color of motiom ?
how frequent stool is coming out?
are you feeling dehydration?and fatigue?
any feverishness?
please make clear these all
any way better go for stool examination thoroughly, then reach in conclusion
thanking you
christyjoseph1@gmail.com
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son had abdominal pain for 3 weeks, and the doctors still not sure what cause the pain. The pain is in the left side of the stomach and also going to the back side. He also got purpura on his leg, not sure if this is related. . He got Nexium , Buscopan. Then the doctor diagnose he got Amuba Dysentry and he got Flagyl for medication. But after a week took Flagyl, still in pain. Now in the hospital, the doctors still could not diagnose what the disease. Please help... Thanks

doctor1 MD

hi,doctor my son was diagnosed by Acute amebic dysentery.The doctor gave Suprax (once a day, and flagyl (3x a day) for 5days.His weight is 12.30 kg and his 2yrs old.Now for 4days he pass only stool 2-3x,than before more than 5times.Now he doesn t wont to drink anymore his medicine,i observe the stool is greenish color.(it s that normal color this case?). And before where not giving him his milk that was he taking.Now,since he doesn t wan to eat I gave it his milk,it s fine?How will I know if my son stool it s normal or his cure already?Pls.Help me. Thanks, Laine

doctor1 MD

male 87yrs chronic sufferer of constipation started dysentery and diagnosed amoebic dysentery since 1 year now again constipation is alternating with diarrhoea gastroscopy is normal colonoscopy was not possible because of bad colon preparation and suspected sigmoid stricture. stool examination shows occult and ftank blood +++ within last 2-3 months 8-9 kg weight loss and anorexia is present todays sonography shows ascites 1000cc and serum urea is76 and creatinine is 2.6mgs what can be done further

Recent questions on  Amoebiasis

doctor1 MD

Hello doctor, I am suffering from severe Diarrohea. Have taken Norflox TZ. Is in control now. But since I very easily get Diarrohea want to know if I should do the amoebic dysentry test. My stool is always soft and sticky and constipated and seems to contain mucuous.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... i m patient having a problem of amoebiasis problem from last 5 years. Recently i have undergone through colonoscopy .Report is normal but stll i m facing the problem re garding motions. Please help

doctor1 MD

Hello sir, since past 3-4 days, I am having unformed stools (sometimes small traces of undigested food passing out). I don't have lose motion but am finding it difficult to pass stools and mucus is passing out at times. I go five to six times in a day but very little amount, if any, passes out. The stools are on the softer side. My stomach remains distended and at times little gurgling sound comes from the stomach. There are minor muscular cramps on the lower left side and lower right side of the body. It is a very uneasy feeling where you want to defecate but can't do so. I have some I am living in a hostel. I contacted a doctor, who is an acquaintance in my hometown, who suggested that I am having Amoebiasis and has told me to consume a medicine called Brakke for three days, twice daily. Could you please confirm if I am likely to have amoebiosis? I have tried roughage sources like apples, laxatives like isabgol etc. but these are not working.

doctor1 MD

hi
I M 62 YEARS MALE TAKING ENTROQUINOL TAB.SINCE LAST 10YEARS IT SUITS ME I HAVE AMOEBIASIS EARLIER GIARDIASIS IF I DONOT TAKE ENTROQUINOL
I FEEL CONSTIPATION THOUGH I HAVE TO REPEAT ITS COURSE OF 21TABS EVERY AFTER 15 DAYS NOW IT IS NOT AVAILABLE WHAT CAN I TAKE

doctor1 MD

my brother has had heavy diarrhea for a day, he has taken medicines such as pepto bismol and ammonium to no avail. He also has a severe stomach ache.

doctor1 MD

while i was trying to shit - there was no stool instead a transparent mucus coming out passed along with gas - this is the first time that this happens to me. should i be worried and why did this happen?

doctor1 MD

hi i am currently taking metronidazole for an amoebiasis . i am on day 4 of 7 (3x 500 mg per day) and since yesterday I am experiencing mild pain in the penis head. could it be a side effect of the medication?